# SDR DL75E090893

- Difficulty date: May 18, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 143N8328
- Condition: Corroded
- Location: Bs 710-729
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 710-729 AT L2 DOOR INBD CHORD HAS MULTIPLE AREAS OF MODERATE CORROSION, C/W AT SAA - SAT ON N/R 113667 JOB 82842550001.
